# SDR FDEA201212314406

- Difficulty date: December 31, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 80,666 hours, 33,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ACA70161
- Condition: Cracked
- Location: Bs 595 L43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD PRESSURE BULKHEAD AT BS 595, RT LONGERON 43, FOUND CRACKED AT THE WEB AND TEE FITTING.  SERVICABLE TEE FITTING INSTALLED IAW EA 8-5310-163797.
